# SDR SCNA2019101403191

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CORRODED FROM B.S 344-B.S 312, LBL 48, W.L 208. REMOVED AND REPLACED LOOSE BEAM FROM STA. 312 TO STA. 344, LBL 48. ALL WORK DONE IAW B737-800 SRM 53-10-15, SRM 51-40-02, SRM 51-40-05.
